Existence and convexity for hyperspheres of prescribed mean curvature
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 2, p. 225-241
@article{ASNSP_1985_4_12_2_225_0,
     author = {Treibergs, Andrejs},
     title = {Existence and convexity for hyperspheres of prescribed mean curvature},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {2},
     year = {1985},
     pages = {225-241},
     zbl = {0599.53044},
     mrnumber = {829053},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_2_225_0}
}
Treibergs, Andrejs. Existence and convexity for hyperspheres of prescribed mean curvature. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 2, pp. 225-241. http://www.numdam.org/item/ASNSP_1985_4_12_2_225_0/

[1] A. Aeppli, On the uniqueness of compact solutions for certain elliptic differential equations, Proc. Amer. Math. Soc., 11 (1960), pp. 832-836. | MR 121567 | Zbl 0196.40502

[2] A.D. Aleksandrov, Uniqueness theorems for surfaces in the large I, Vestnik Leningrad Univ., 11 (1956), pp. 19, 5-17 = Amer. Math. Soc. Transl. ser. 2, 21 (1962), pp. 341-354. | MR 86338 | Zbl 0122.39601

[3] T. Aubin, Nonlinear Analysis on Manifolds, Monge-Ampere Equations, Springer-Verlag, New York, 1982. | MR 681859 | Zbl 0512.53044

[4] I. Bakelman - B. Kantor, Estimates for solutions of quasilinear elliptic equations connected with problems of geometry in the large, Mat. Sb., 91 (133) (1973), no. 3 = Math. USSR Sb., 20 (173) 3, pp. 348-363. | MR 333441 | Zbl 0286.35034

[5] I. Bakelman - B. Kantor, Existence of spherically homeomorphic hypersurfaces in Euclidean Space with prescribed mean curvature, Geometry and Topology, Leningrad, 1 (1974), pp. 3-10. | MR 423266

[6] J.T. Chen - W. Huang, Convexity of capillary surfaces in outer space, to appear. | MR 665156

[7] W. Firey, Christoffel's problem for general convex bodies, Mathematika, 15 (1968), pp. 7-21. | MR 230259 | Zbl 0162.54303

[8] D. Gilbarg - N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1977. | MR 473443 | Zbl 0361.35003

[9] N. Korevaar, Convex solutions to nonlinear elliptic and parabolic boundary value problems, University of Wisconsin, Math. Res. Ctr. Tech. Rep. 2307 (1981), to appear in Indiana Univ. Math. J. | MR 703287 | Zbl 0481.35024

[10] V. Oliker, Hypersurfaces in Rn+1 with prescribed Gaussian curvature and related equations of Monge-Ampere type, preprint (1982). | Zbl 0559.58031

[11] A. Pogorelov, Extrinsic Geometry of Convex Surfaces, AMS Translations of Mathematical Monographs 35, Providence, 1973, pp. 435-442. | MR 346714 | Zbl 0311.53067

[12] J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. Roy. Soc. London Ser. A 264, pp. 413-496. | MR 282058 | Zbl 0181.38003

[13] A. Treibergs - S.W. Wei, Embedded hyperspheres with prescribed mean curvature, J. Diff. Geom., 18 (1983). | MR 723815 | Zbl 0529.53043